# SDR DALA1114019873

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL NR 99 HAS CORROSION AROUND FASTENER HOLES.  PARTS RACK 22B.  FABRICATED NEW PANEL FROM .025 7075-T6 SKIN AND HAT CHANNEL PN S2912282FT IAW DOUGLAS DRAWING NR 9957930 AND ERA 2477N01382.  REQUIRED INSPECTION COMPLETED.
